Doctor insights on:
Pepcid Ulcer Symptoms
Ulcer: With stomach ulcer the pain gets worse with food, with small intestine ulcer the pain is worse while hungry and in the middle of the night. The most common causes of user is H Pylori infection, Non Steroidal Anti Inflammatory medications like Motrin, Smoking and Alcohol. ...Read moreSee 1 more doctor answer
I have symptoms of a stomach ulcer and have been taking Pepcid (famotidine) AC 2x a day. I am getting a full feeling and little vomiting. Should i continue?
Time to see a doc: While Pepcid (famotidine) is an antacid, you may need a stronger antacid like Prilosec to heal an ulcer. The only way to know for certain if you really do have an ulcer is to either do endoscopy (look with a camera) or a barium upper GI series (an xray). ...Read moreSee 1 more doctor answer
How and why does Pepcid (famotidine) cause low blood counts? Is this common? How do I know if this will happen to me? I may have ulcers. My docs wont tell me.
Unusual: Low blood counts from Pepcid (famotidine) must be rare if at all. What is your blood count now? Give us the results. Your doctor is expected to share your medical information with you and address any questions that you have. If he/she does not make a change as there are plenty of good doctors who will take good care of you! ...Read more
67yof w/upper abd pain to back rt side cleared pancreatitis/liver issues ER gave carafte Pepcid (famotidine) for ulcer still in severe pain/naus labs only ?
Do you still: Have a gallbladder? If pain persistent despite reasonable treatment, you need further evaluation, including xray/ultrasound/ct abdomen possibly. ...Read more
I have been suffering with peptic ulcer since Tues. I have been taking Pepcid (famotidine) AC prescription strength along with Maalox nothing is helping?
I'm 25 Constant Heartburn with a burping For a week.Could it be ulcer or stomach cancer?lil relief when i take Pepcid (famotidine).And poop breaks apart in water
Went to er, I have stomach ulcer and low potassium. Was prescribed Pepcid (famotidine) and potassium. Still have chest pains randomly. What could it be caused by?
Need more info: Chest pain may be due to musculo-skeletal cause, acid reflux, lung or heart disease, esophageal disease and more. It would require taking a detailed history, physical examination may be some tests. It would be prudent to see a primary care doctor for an evaluation. If you are overweight, it would help to lose weight. ...Read more
Check with doctor: If you need both to control your symptoms, you need to see your doctor. ...Read more
Upper abdominal pain: Epigastric pain is the most common symptom of both gastric and duodenal ulcers. It is characterized by a gnawing or burning sensation and occurs after meals—classically, shortly after meals with gastric ulcer and 2-3 hours afterward with duodenal ulcer. Food or antacids relieve the pain of duodenal ulcers but provide minimal relief of gastric ulcer pain. ...Read more